# SDR DALA2019120607101

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 47,959 hours, 24,319 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3153 - ATO - AT 70 KNOTS DUE TO FWD CARGO DOOR OPEN ANNUNCIATION. CORRECTIVE ACTION: PLACED FWD CARGO DOOR INDICATION ON MEL.
